# SDR WX0A073260

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 39,839 hours, 26,584 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Failed
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR THROUGH VENTS WITH BOTH PACKS ON.  R & R DEFECTIVE O-RING AT APU GEN BASE
